On supplementary formulas for Sheffer sequences

Soichi Ikeda

研究成果: Article

1 引用 (Scopus)

抄録

We study supplementary formulas for Sheffer sequences. As applications of that study, we consider characterizations of Bernoulli, Euler and poly-Bernoulli polynomials.

元の言語English
ページ(範囲)1123-1131
ページ数9
ジャーナルAequationes Mathematicae
89
発行部数4
DOI
出版物ステータスPublished - 2015 8 25
外部発表Yes

Fingerprint

Polynomials

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

これを引用

On supplementary formulas for Sheffer sequences. / Ikeda, Soichi.

:: Aequationes Mathematicae, 巻 89, 番号 4, 25.08.2015, p. 1123-1131.

研究成果: Article

Ikeda, Soichi. / On supplementary formulas for Sheffer sequences. :: Aequationes Mathematicae. 2015 ; 巻 89, 番号 4. pp. 1123-1131.
@article{9617774e2c3743d9a85879e865cacb9c,
title = "On supplementary formulas for Sheffer sequences",
abstract = "We study supplementary formulas for Sheffer sequences. As applications of that study, we consider characterizations of Bernoulli, Euler and poly-Bernoulli polynomials.",
keywords = "Bernoulli polynomials, Euler polynomials, functional equation, poly-Bernoulli polynomials, Sheffer sequence",
author = "Soichi Ikeda",
year = "2015",
month = "8",
day = "25",
doi = "10.1007/s00010-015-0347-1",
language = "English",
volume = "89",
pages = "1123--1131",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - On supplementary formulas for Sheffer sequences

AU - Ikeda, Soichi

PY - 2015/8/25

Y1 - 2015/8/25

N2 - We study supplementary formulas for Sheffer sequences. As applications of that study, we consider characterizations of Bernoulli, Euler and poly-Bernoulli polynomials.

AB - We study supplementary formulas for Sheffer sequences. As applications of that study, we consider characterizations of Bernoulli, Euler and poly-Bernoulli polynomials.

KW - Bernoulli polynomials

KW - Euler polynomials

KW - functional equation

KW - poly-Bernoulli polynomials

KW - Sheffer sequence

UR - http://www.scopus.com/inward/record.url?scp=84931955611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84931955611&partnerID=8YFLogxK

U2 - 10.1007/s00010-015-0347-1

DO - 10.1007/s00010-015-0347-1

M3 - Article

AN - SCOPUS:84931955611

VL - 89

SP - 1123

EP - 1131

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 4

ER -